# SDR P5CA9801072

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Ribs
- Condition: Cracked
- Location: Bs 2160-2200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPART LEFT SIDE RIBS ATTACHED TO BULKHEAD BETWEEN BS 12160 TO 2200 FOUND CRACKED AND DEFORMED.  REPAIRED PER SRM 51-40-03 AND REPROTECTED PER SRM 51-24-11.
